Two typical properties of nonautonomous differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 551-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_3_a21,
author = {I. U. Bronshtein and V. P. Burdaev},
title = {Two typical properties of nonautonomous differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {551--555},
year = {1980},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_3_a21/}
}
I. U. Bronshtein; V. P. Burdaev. Two typical properties of nonautonomous differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 551-555. http://geodesic.mathdoc.fr/item/DE_1980_16_3_a21/